For the last few months, probably since the end of summer, i've been having these strange symptoms in my head. Random pulsating (thumping) in upper right side, both temples, neck and sometimes in the back of my head. There is also pressure around my Eyes and Nose, but nothing EXTREMELY Painful, just annoying.
Before this past September I have NEVER felt this feeling in my life. Actually, let me correct myself, when I stopped taking my prozac (two years ago) for about two weeks I had some random pulses/thumping in my head...almost like a heartbeat. They are like tiny muscle spasms that last for a second or two, and they always come with a sensation or feeling that rushes over my body when they happen.
I had blood work done 6 months ago, and it came back perfectly normal. My blood pressure is also great and exactly where it should be. I am not overweight and have no other medical conditions...other then a rash on my face that has been there for a year (i'm still getting it looked into, it's some type of dermatitis)
I saw my Physician about it, I told him the symptoms and he gave me nasal spray and said it was sinus problems. I refuse to believe him though because I know what sinus problems are like and this is totally different.
My big secret is that this past summer I had eaten a few doses of magic mushrooms, 7 grams to be exact, I also smoke pot frequently but have recently quit smoking it altogether due to the "Adverse" effects that it has had on me since the trip.
Are these pulses in my head related to the psychadelics?
The Following User Says Thank You to AlteredState For This Useful Post: TannerG (03-17-2012)
I just did some research on that and read about it, I don't have ANY of the other symptoms aside from the pulsing. Which is starting to go away more and more everyday. I think it is somehow related to the trips, but i'm not positive.
what you described to me sound exactly like sinuses, but i totally relate to you! i had the same exact symptoms and was convinced i had a tumor, or some nerological problem because i have sinus problems and had not experienced thing like that before. next time you go to a doctor ask hm for allegra 180 or maybe some antibiotics, you may be getting a sinus infection. dont worry so much unless it gets real bad, you are most likely fine. smoking pot and definately cause your vessles in your head to start throbbing and cause your sinuses even worse